Chlorphenamin/Chlorprophenpyridamine/Chlorpheniramine Maleate Tablet
Model No.: chl-1
Chlorpheniramine comes as a tablet, a capsule, an extended-release (long-acting) tablet and capsule, a chewable tablet, and a liquid to take by mouth. The regular Capsules and Tablets, chewable tablets, and liquid are usually taken every 4 to 6 hours as needed. The extended-release (long-acting) tablets and capsules are usually taken twice a day in the morning and evening as needed. Follow the directions on your prescription label carefully, and ask your doctor or pharmacist to explain any part you do not understand. Take chlorpheniramine exactly as directed. Do not take more or less of it or take it more often than prescribed by your doctor.
Chlorpheniramine comes alone and in combination with fever and pain reducers, expectorants, cough suppressants, and decongestants. Ask your doctor or pharmacist for advice on which product is best for your symptoms. Check nonprescription cough and cold product labels carefully before using 2 or more products at the same time. These products may contain the same active ingredient(s) and taking them together could cause you to receive an overdose.This is especially important if you will be giving cough and cold medications to a child.
Nonprescription cough and cold combination products, including products that contain chlorpheniramine, can cause serious side effects or death in young children. Do not give these products to children younger than 4 years of age. If you give these products to children 4-11 years of age, use caution and follow the package directions carefully.
If you are giving chlorpheniramine or a combination product that contains chlorpheniramine to a child, read the package label carefully to be sure that it is the right product for a child of that age. Do not give chlorpheniramine products that are made for adults to children.
Before you give a chlorpheniramine product to a child, check the package label to find out how much medication the child should receive. Give the dose that matches the child's age on the chart. Ask the child's doctor if you don't know how much medication to give the child.
If you are taking the liquid, do not use a household spoon to measure your dose. Use the measuring spoon or cup that came with the medication or use a spoon made especially for measuring medication.
If you are using the extended-release tablets or capsules, swallow them whole. Do not break, crush, chew, or open them. Contact us if you need more details on Chlorphenamin. We are ready to answer your questions on packaging, logistics, certification or any other aspects about Chlorprophenpyridamine、Chlorpheniramine Maleate Tablet. If these products fail to match your need, please contact us and we would like to provide relevant information.
Product Categories : Antibiotics
Premium Related Products